MAUDE Adverse Event Report: ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 100 MM, INCLUDING SET SCREW; PROSTHESIS, SCREW

ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 100 MM, INCLUDING SET SCREW; PROSTHESIS, SCREW
Catalog Number 47248510010
Medical Device Problem Codes Difficult to Insert (1316); Malposition of Device (2616)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lag screw and inserter could not fully thread during a procedure.There was a small gap between the inserter and lag screw.The lag screw was able to be implanted but full compression was not achieved.Therefore the lag screw is not serving its intended purpose and is considered a foreign body.The issue was identified intra-operatively during screw placement.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: long cm lag screw inserter cat # 00249000350 lot # 62361350.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 100 MM, INCLUDING SET SCREW
Common Device Name
PROSTHESIS, SCREW
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25677339
Report Number0009613350-2026-00340
Device Sequence Number17311057
Product Code HSB
UDI-Device Identifier00889024298453
UDI-Public(01)00889024298453(17)310113(10)3263263
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47248510010
Device Lot Number3263263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexUnknown